The body is weird. I swear every person is affected differently. I was on spiro a few years ago at 100mg a day and had zero side effects and amazing results. Long story, but moved out of state and new insurance company so took awhile to get back on spiro again as my acne came back after not being on it. I am on 50mg and have been on it for about 6 months. I tried going up 25mg and I felt like a zombie and could sleep all day. The weird thing was the acne on my face continued to clear, but my back got severely bad. It hadn't been that badly broken out since my early 20's and Im 38 now. I have no idea if it was literally to upping the dose or something else in my routine, but a few weeks after going back to 50 mg I feel much better and my bacne has disappeared, but Im still breaking out on my jaw line face which sucks. So thats my experience. Very strange a few years ago I had no problems at 100mg and now I can't go above 50mg without bad side effects, but I don't think that is the case for everyone. My derm was hoping I could get 100 mg again. I think I am probably the minority in this case whee having a negative side effect from upping the dosage. Good luck !